Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Lower back pain after starting Gabapentin less than one month
Lower back pain after starting Gabapentin less than one month
Hello @pathickson and welcome to Mayo Clinic Connect. I can imagine you must be feeling desperate to rid yourself of your side effects.
This information may be helpful as it relates to the side effects of the drug, and more specifically your changing vision:
This discussion on Gabapentin Side Effects may also be helpful: https://connect.mayoclinic.org/discussion/gabapentin-side-effects/
Members who have recently shared about side effects from gabapentin include @drolker @sundance6 @lioness71 and @jakedduck1. They may have additional information they can share with you.
Have you consulted your neurologist on your intention to ween off the drug?
Jump to this post
pathickson, I know many people recommend Gabapentin, but others of us did not do so well! I had horrible headaches, fatigue, muscle pain, and more things I don't even remember. I was able to ween myself off of it, because of the large dosage I had moved up to. Took about three weeks for me!
But we are all different! Many of us with certain autoimmune problems have a tough time with a lot of regular medications.
I'm having that issue right now with the COVID-19 vaccine. You read on an article that was on the GoodRX website that people were having issues with the Two shot regime, then you see where certain states are seeing side effects from the single dose.
Then I talk to my 40-year-old daughter who suffered for a week with the single dose, J &J then my 74-year-old wife who has underlying conditions, from and infection and a stroke, and she had no trouble with the two vaccine!
Makes me want to hide in a cave!
From The Land of Enchantment!
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In